# SDR ASOA2015042912685

- Difficulty date: April 24, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 25,538 hours, 24,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT NR 1 INOPERATIVE.  REPLACED THE LAMPS IAW AMM 33-51-21.  SYSTEM OPS CHECKED GOOD. NO FURTHER ACTION.
